# SDR AALA20091019TUL06

- Difficulty date: October 15, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF RIGHT CUSP IS CORRODED AROUND LIGHTENING HOLE AT STATION 545 TO 547.  INSTALLED NEW CUSP SHEET AT RIGHT STATION 503 TO 598 PER AARD 53-20-00-16.
